MathSciNet Relay Station
MathSciNet bibliographic data
MR2684369 11B68 (11Y60)
Harvey, David A multimodular algorithm for computing Bernoulli numbers. Math. Comp. 79 (2010), no. 272, 2361–2370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement